Publications (24)

2020

  1. Salidas profesionales de las Matemáticas

    Libro blanco de las matemáticas (Real Sociedad Matemática Española), pp. 163-232

  2. Teaching approaches and educational technologies in teaching mathematics in higher education

    Education Sciences, Vol. 10, Núm. 12, pp. 1-12

  3. An Activity Theory approach in explaining engineering students’ difficulties with university mathematics

    International Journal of Mathematical Education in Science and Technology, pp. 1-17

  4. An Activity Theory approach in explaining engineering students’ difficulties with university mathematics

    International Journal of Mathematical Education in Science and Technology

2014

  1. End-point estimates for iterated commutators of multilinear singular integrals

    Bulletin of the London Mathematical Society, Vol. 46, Núm. 1, pp. 26-42

2009

  1. New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory

    Advances in Mathematics, Vol. 220, Núm. 4, pp. 1222-1264

2007

  1. De profesión: las Matemáticas

    Matematicalia: revista digital de divulgación matemática de la Real Sociedad Matemática Española, Vol. 3, Núm. 3, pp. 8

2005

  1. Lack of natural weighted estimates for some singular integral operators

    Transactions of the American Mathematical Society, Vol. 357, Núm. 1, pp. 385-396

2004

  1. Sociedad, ciencia, tecnología y matemáticas coord.

    Servicio de Publicaciones

2003

  1. Sociedad, ciencia, tecnología y matemáticas 2003

    Universidad de La Laguna

  2. Weighted norm inequalities for singular integral operators satisfying a variant of Hörmander's condition

    Commentationes Mathematicae Universitatis Carolinae, Vol. 44, Núm. 1, pp. 137-152

  3. Sharp weighted estimates for vector-valued singular integral operators and commutators

    Tohoku Mathematical Journal, Vol. 55, Núm. 1, pp. 109-129

2002

  1. Two-weight norm inequalities for fractional maximal operators on spaces of generalized homogeneous type

    Periodica Mathematica Hungarica, Vol. 44, Núm. 1, pp. 101-110

  2. Sharp weighted estimates for multilinear commutators

    Journal of the London Mathematical Society, Vol. 65, Núm. 3, pp. 672-692

2001

  1. El principio de Calderón-Zygmund

    Margarita mathematica en memoria de José Javier (Chicho) Guadalupe Hernández (Universidad de La Rioja), pp. 177-182

2000

  1. Ondículas

    Las matemáticas del siglo XX una mirada en 101 artículos (Nivola), pp. 423-426